# SDR 2012FA0000256

- Difficulty date: March 5, 2012
- Submitted: May 4, 2012
- Operation: General aviation
- System (JASC): 7300 · Engine Fuel and Control
- Part: Diaphragm
- Part number: AV2541801
- Condition: Failed
- Location: Fuel Servo
- Component: Servo
- Component part number: 25244509
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL INJECTION SERVO, WAS RECEIVED FOR FUNCTIONAL TEST AND REPAIR.  DURING AN ATTEMPT TO REMOVE THE SERVO REGULATOR ADJUSTMENT NUT TO CHECK THE NULL SETTING OF THE REGULATOR, THE FUEL DIAPHRAGM STEM UNSCREWED FROM THE FUEL DIAPHRAGM ASSY.  (SINCE LOCTITE IS APPLIED TO THE NUT DURING ASSY, THE NUT DID NOT UNSCREW.)  THIS FUEL DIAPHRAGM, PN AV2541801, IS THE SUBJECT OF AD NOTE 2012-03-06 WHICH SUPERSEDED AD NOTE 2011-15-10.  NO PRODUCTION OR LOT NR COULD BE FOUND ON THE DIAPHGRAM.
